# SDR DALA2024010800316

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 5,691 hours, 653 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3415 - MISC/DE - INTO AMS DUE TO NLG DOOR OPEN MESSAGE AND NOSE WHEEL STEERING FAULT. CORRECTIVE ACTION: REPLACED L/G DOOR SELECTOR VALVE. (4353387)
